Ivy has been on antibiotics (Cephalexin) for approximately 10 days now. She started it after her spay due to a reaction to the internal sutures. The poor thing had a whole lot going on at that time and since then has been suffering with diarhea. We introduced apple sauce in her kong before as well as sweet potato and she did fine with all those. When she first got sick, I just assumed it was the antibiotics and would go away over time but upon reflecting on it I realized I may have created the perfect storm of stomach ickyness. I also changed her food within that period from Nutro Max to Blue Buffalo (both are the same protein - Chicken) and in my haste and excitment over getting the girls kongs, they were also introduced to several new treats (peanutbutter banana yogurt, peanut butter, pumpkin, etc).
I'm assuming the logical response would be to cut out the treats until we can pinpoint it but I was wondering if you thought a food change might be neccessary as well. Her sister/littermate has been going through all of these changes minus the antibiotics and has done fine but I realize these things don't affect every dog the same. So what to do? She finishes the antibiotics Friday. (thankfully because it's been a frustrating ride)